If there is a mild yeast infection like the itching and burning went away a few days ago but still have lots of discharge, after monistat 1, can you have sex later on next day if your symptoms are clear or very close to it? Like I wasn't sure if there was a certain amount of time you should wait because if it clears up I assume it's okay but I just want to be possitive. What exactly does it mean it can weaken a condom, like it can break ?
It's best to wait until all symptoms have resolved (discharge is a symptom). Sex too soon can cause irritation, especially when you have active symptoms.
The treatments can mess up the latex of your condom causing it to possibly break down and/or break. Now, I'm not 100% sure but I think latex free condoms are less affected by the yeast infection creams.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Apr 2014 • 1 answer
Posted 16 Jun 2015 • 2 answers
Posted 22 Aug 2015 • 3 answers
Monistat-1 - I had a very mild yeast infection so I took Monistat 1 last night. Now I have some mild
Posted 4 Feb 2016 • 0 answers
MONISTAT 1 - Used Two Days Ago And Still Have Cottage-Cheese-Like Discharge and Burning After I Pee?
Posted 5 Aug 2017 • 0 answers